Theoretical results of one class of multiderivative methods through order stars

V.A. Botta, M. Meneguette, Jose Cuminato, Sean Mckee

Research output: Contribution to journalArticle

69 Downloads (Pure)

Abstract

Order stars are applied to Brown (K,L) methods. They are displayed pictorially for a selection of methods and are used to provide succinct proofs of existing results. Asymptotic results concerning their stability are also presented.
Original languageEnglish
Pages (from-to)122-130
Number of pages9
JournalProgress in Applied Mathematics
Volume1
Issue number1
Publication statusPublished - 2011

Keywords

  • Brown (K,L) methods
  • order stars
  • characteristic polynomials;
  • stability

Cite this